# SDR FDEA2020082001752

- Difficulty date: August 2, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN CONDUCTOR STRIP AT RIB ER2 DELAMINATED.  REPAIRED THE AREA AT RIB ER2 ADJACENT TO THE RT ELEVATOR UPPER SKIN IAW SRM: 55-20-00, & 55-21-12 PARA 5.E.  REMOVED & REPLACED THE LIGHTNING CONDUCTOR STRIP IAW SRM: 55-21-12, PARA 5.E.  MAJOR REPAIR
